Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Does high cholestrol cause headaches?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Dear Doctor, Today I was told that my cholesterol is high..6.9. For a while now I have been having almost continual mild headaches. would the high cholostrol be a cause of that and am I in any danger of stroke? thanks XXXXXXX
Posted Thu, 6 Mar 2014 in Cholesterol
Answered by Dr. Guru 2 hours later
Brief Answer: Refer below Detailed Answer: I do not think that your continual mild headaches are due to high cholesterol. True that your cholesterol is on little higher side, but I do not think that it as single risk factor can lead to stroke. Anyhow, it is not impossible. Just to let you know there are multiple risk factors like hypertension, smoking, diabetes etc can lead to stroke. So, take care of them as well. If you can reduce the cholesterol levels with diet and exercise, you will be out of danger. And there are multiple other reasons for your kind of headache. get examined for them and do get scared imagining it as stroke. Hope I have answered your query. If you are satisfied, you may now close the discussion and rate the answer. If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows: WWW.WWWW.WW Wish you good health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor